Alert archive / Massachusetts / Areal Flood Warnings in 2023
Areal Flood Warning 21, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this areal flood warning at Sep 9, 2023, 7:28 PM EDT for Hampden County, Hampshire County, Massachusetts. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 9, 2023, 7:28 PM EDT (23:28 UTC)
- Expired
- Sep 9, 2023, 10:30 PM EDT
- In force
- 3 hr
- Issued by
- NWS Boston/Norton, MA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Hampden County, MA, Hampshire County, MA
The radar
The Albany radar (KENX), 114 km from the middle of the area, began a volume at 23:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 11.5 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1962 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 541 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
450
WGUS41 KBOX 092328
FLWBOX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Boston/Norton MA
728 PM EDT Sat Sep 9 2023
MAC013-015-100230-
/O.NEW.KBOX.FA.W.0021.230909T2328Z-230910T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hampden MA-Hampshire MA-
728 PM EDT Sat Sep 9 2023
...FLOOD WARNING IN EFFECT UNTIL 1030 PM EDT THIS EVENING...
* WHAT...Flooding caused by excessive rainfall is expected.
* WHERE...A portion of western Massachusetts, including the
following counties, Hampden and Hampshire.
* WHEN...Until 1030 PM EDT.
* IMPACTS...Flooding of rivers, creeks, streams, and other low-lying
and flood-prone locations is imminent or occurring.
* ADDITIONAL DETAILS...
- At 727 PM EDT, Doppler radar indicated heavy rain due to
thunderstorms. Flooding is ongoing or expected to begin
shortly in the warned area. Between 2 and 4 inches of rain
have fallen.
- Additional rainfall amounts of 1 to 2 inches are possible in
the warned area.
- Some locations that will experience flooding include...
Springfield, Chicopee, Westfield, Holyoke, Amherst,
Northampton, West Springfield, Ludlow, South Hadley,
Easthampton, Belchertown, Wilbraham, Palmer, Monson, Granby,
Southampton, Hadley, Huntington, Russell and Westhampton.
- http://www.weather.gov/safety/flood
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4233 7292 4233 7289 4236 7242 4214 7236
4213 7292
$$
DooleyWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this areal flood warning went out at Sep 9, 3:52 PM EDT, 3 hours 36 minutes earlier.
Area forecast discussion, Sep 9, 3:52 PM EDT, 3 hours 36 minutes before
Area Forecast Discussion National Weather Service Boston/Norton MA 352 PM EDT Sat Sep 9 2023 .SYNOPSIS... Very warm and humid weather will persist this weekend with showers and thunderstorms at times. Drier and less humid conditions may arrive Tuesday, but will be short-lived as the risk for showers and thunderstorms increases again by the end of next week. Cooler and less humid to end next week. Increasing waves and dangerous rip currents late week and into next weekend ahead of Hurricane Lee. Still but our attention turns to Hurricane Lee. Confidence in any other impacts remains low at this time. Refer to the latest forecasts on Hurricane Lee from the National Hurricane Center. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... Main focus for showers and thunderstorms this afternoon extended from northeast CT, across northern RI into SE MA. A stalled front extended from near Concord NH, to near Orange MA, to near Windsor Locks CT early this afternoon. Greatest instability remained to the SE of this front, but almost no effective wind shear to organize the convection. All sorts of outflow boundaries evident in the latest radar imagery. Thus storms are moving in a semi-random fashion as they interact with these leftover boundaries due to the absence of a stronger steering flow. Despite the loss of daytime heating, that stalled front will not be going anywhere. Still expecting showers and a few thunderstorms to continue overnight. Humidity also sticking around, and will keep low temperatures above normal. There does appear to be a little more support && .SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/... Synoptic pattern does not change much Sunday into Sunday night. Will still be warm and humid with a front stalled across southern New England. There should be more mid level support from a modest passing shortwave. Still, not much shear to organize convection, so the severe weather threat remains low. More of the same tonight and Sunday as frontal boundary remains stalled over SNE and we remain in warm and humid airmass. The high humidity will raise concerns for downpours, and possible localized flooding. Above normal temperatures continue. && .LONG TERM /MONDAY THROUGH SATURDAY/... Highlights: * Warm and muggy conditions continue through mid-week, then cooling off with less humidity by late this week. * Unsettled weather pattern will provide opportunities for showers Monday and Wednesday into Thursday. A break from the stormy weather by late this week. * Watching Hurricane Lee, likely to be northeast of the Bahamas by Thursday. Then all eyes are where Lee goes as it nears the east coast of the CONUS. Big Picture... An active period of weather all around, with a day or two of quieter conditions. In general, no significant deviations to this portion of the forecast. As mentioned, mid-level heights fall Monday with the development of a mid-level trough over the northern Great Lakes. The trough kicks east for Wednesday/Thursday with a robust shortwave. Friday into Saturday weak mid-level ridging builds across the eastern third of the CONUS, this will play an important role in the steering of Hurricane Lee. Precipitation... PWATs fall throughout Monday, ECMWF a bit faster than the GFS, still the day starts with values above 1.5 inch. Departing shortwave gives the lift needed for a few heavy showers and embedded thunder. 12z guidance from the HREF does give a glimmer of how the morning could unfold. Majority of CAMs do have widely scattered showers lingering at 12z Monday, where the CAMs off the HREF end. NAM 3KM continues shower activity into the afternoon hours. Over all severe threat does appear to be low, greater threat would be locally heavy downpours leading to minor flooding issues. WPC kept the area under a marginal risk for excessive rainfall. Monday night into Tuesday PWATs fall, slightly, with the departure of a stationary front. Still the airmass remains warm and muggy as PWATs are between 1.0 and 1.4 inch. With little to no forcing, do not expect any shower activity, though it will likely be on the cloudier side. Wednesday into early Thursday continues to be the most active part of this coming week, outside of any potential impacts Hurricane Lee may have. The deepening mid-level trough and shortwave approach from the west late Tuesday night into early Wednesday. Southwest flow advects higher PWATs back into the region, reaching between 1.5 and 1.8 inches. As for how much rain, the ensembles have shifted a tad lower of a 30 to 50 percent chance of 1.0 inch of rainfall over a 24 hour period. The deterministic models have a smattering of 0.75 to 1.50 inches with locally higher amounts. Never the less, WPC does have our region placed under a Slight Risk for excessive rainfall. Something we will have to closely watch over the next couple of days. Late Thursday into early Friday a refreshing airmass arrives with PWATs falling to less than 0.5" through at least the first half of next weekend. Weak mid-level ridging and surface high pressure should provide fairly quiet conditions Friday into Saturday. The one caveat, Hurricane Lee. Currently, the track from NHC maintains Lee as a major hurricane, category three of greater, this coming Thursday northeast of the Bahamas. If Lee were to have any impacts it would not come until late next week/weekend. What is likely are large surf and dangerous rip currents for area beaches. Visit nhc.noaa.gov for the latest on Key Messages on Hurricane Lee. Temperatures... Warm and muggy conditions continue early next week with Monday and Tuesday likely to be the warmest. Afternoon highs are middle to upper-70s with a few locations across the CT River Valley and metrowest of Boston hitting 80F. While it will be cooler, the dewpoints remain rather high, between 68-72 degrees each day. Essentially, "air you can wear". Overnight lows remain mild as well due to the southwest flow and cloud cover will only allow for temperatures to fall between 65-70 degrees. It is not until mid-week we see a break from the warmth, Wednesday we transition to slightly cooler temperatures in the low and middle-70s, still dewpoints are running high between 68-72 degrees. Thursday into Friday dewpoints finally drop into the comfortable range in the lower-50s! Coupled with seasonable temperatures in the low-70s into Saturday. && .AVIATION /19Z SATURDAY THROUGH THURSDAY/... Forecast Confidence Levels: Low - less than 30 percent. Moderate - 30 to 60 percent. High - greater than 60 percent. Moderate Confidence, mainly due to location and timing of convection. Wide mix of condition this afternoon and evening, ranging from VFR to MVFR in heavier showers and thunderstorms. Main focus for SHRA/TSRA extended from KIJD-KSFZ-KTAN. This placed KBOS along the northern edge, where it should remain for a few more hours. Storm movement remained very slow, less than 10 kt. Should see return of low clouds/fog again later tonight, followed by improvement again Sunday morning. Thinking the latest guidance is too aggressive with the really low conditions. Do think there will be ceilings between 003-010, but the visibility will be higher than the 1/4 to 1/2 mile at most locations. More numerous showers across the interior Sunday afternoon. Still a risk for thunderstorms. KBOS TAF...Moderate confidence in TAF. KBDL TAF...Moderate confidence in TAF. Outlook /Monday through Thursday/... Monday: Mainly VFR, with areas MVFR possible. Chance SHRA, isolated TSRA. Monday Night: Mainly VFR, with local IFR possible. Chance SHRA, isolated TSRA. Tuesday: Mainly VFR, with local IFR possible. Slight chance SHRA, isolated TSRA. Tuesday Night: Mainly VFR, with areas IFR possible. Chance SHRA, isolated TSRA. Wednesday: Mainly MVFR, with local IFR possible. SHRA likely, isolated TSRA. Wednesday Night: Mainly VFR, with local MVFR possible. Breezy. SHRA likely, isolated TSRA. Thursday: VFR. Chance SHRA. && .MARINE... Forecaster Confidence Levels: Low - less than 30 percent. Medium - 30 to 60 percent. High - greater than 60 percent. Weak high pressure east of New England will maintain light S/SW flow today through Sunday, though local sea breezes are expected along the east coast after noon. Widely scattered showers/storms can't be ruled out, but they should be more focused well inland. Patchy fog develops later tonight before dissipating Sunday morning. Outlook /Monday through Thursday/... Monday: Winds less than 25 kt. Chance of rain showers, isolated thunderstorms. Monday Night: Winds less than 25 kt. Seas locally approaching 5 ft. Slight chance of rain showers, isolated thunderstorms. Tuesday: Winds less than 25 kt. Seas locally approaching 5 ft. Tuesday Night: Winds less than 25 kt. Areas of seas approaching 5 ft. Chance of rain showers, isolated thunderstorms. Wednesday: Winds less than 25 kt. Seas up to 5 ft. Chance of rain showers, isolated thunderstorms. Wednesday Night: Winds less than 25 kt. Seas up to 5 ft. Rain showers likely, isolated thunderstorms. Thursday: Winds less than 25 kt. Seas up to 5 ft. Chance of rain showers. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...None. MA...None. RI...None. MARINE...None. && SYNOPSIS...Belk/Dooley NEAR TERM...Belk SHORT TERM...Belk LONG TERM...Dooley AVIATION...Belk/Dooley MARINE...Belk/Dooley
In the hours before
Special weather statement, Sep 9, 6:11 PM EDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
611 PM EDT Sat Sep 9 2023
CTZ002-003-MAZ009>011-092300-
Hartford CT-Tolland CT-Western Hampden MA-Eastern Hampden MA-
Eastern Hampshire MA-
611 PM EDT Sat Sep 9 2023
...A strong thunderstorm will impact portions of northwestern
Tolland, Hartford, south central Hampshire and Hampden Counties
through 700 PM EDT...
At 610 PM EDT, Doppler radar was tracking a strong thunderstorm over
Windsor Locks, or near Windsor, moving north at 20 mph.
HAZARD...Wind gusts up to 50 mph, pea size hail and minor flooding.
SOURCE...Radar indicated.
IMPACT...Strong winds could cause minor damage such as downed
branches. Little to no impact from hail is expected. Urban
and poor drainage flooding is also possible.
Locations impacted include...
Springfield, Hartford, New Britain, West Hartford, Bristol,
Manchester, Chicopee, East Hartford, Enfield, Southington, Westfield,
Holyoke, Glastonbury, Newington, Vernon, Windsor, Agawam, West
Springfield, Wethersfield, and South Windsor.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when you hear thunder. Do not resume outdoor activities
until at least 30 minutes after the storm has passed.
Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. For your
safety, go indoors or to your vehicle.
This storm may intensify and become severe. Stay tuned to your local
media for updates and possible warnings.
&&
LAT...LON 4221 7302 4222 7234 4165 7252 4163 7271
4158 7276 4155 7282 4157 7285 4155 7285
4156 7288 4156 7295 4163 7293 4164 7299
4180 7302 4181 7295 4188 7295 4197 7289
4197 7303 4204 7301 4204 7306 4211 7307
TIME...MOT...LOC 2210Z 192DEG 19KT 4194 7269
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
KPLocal storm report, Sep 9, 6:41 PM EDT, 47 minutes before
Preliminary Local Storm Report
National Weather Service Boston/Norton MA
641 PM EDT Sat Sep 9 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0409 PM Tstm Wnd Dmg 1 NNE Melrose 42.46N 71.05W
09/09/2023 Middlesex MA Law Enforcement
Reports from Melrose. Tree down on wires on
Country Club Road and a large branch on
wires on Orient Place. Relayed by amateur
radio.
0430 PM Tstm Wnd Dmg Stoneham 42.48N 71.11W
09/09/2023 Middlesex MA Amateur Radio
Large tree limb down on wires in the area of
the 70 block of Park Street in the town of
Stoneham.
0602 PM Tstm Wnd Dmg 2 NNE Northborough 42.34N 71.63W
09/09/2023 Worcester MA Fire Dept/Rescue
Tree through a homes skylight on Pond View
Way in the town of Northborough. Relayed by
amateur radio.
&&Special weather statement, Sep 9, 6:43 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
643 PM EDT Sat Sep 9 2023
MAZ003-008>011-092330-
Western Hampshire MA-Western Hampden MA-Eastern Hampden MA-
Eastern Franklin MA-Eastern Hampshire MA-
643 PM EDT Sat Sep 9 2023
...A strong thunderstorm will impact portions of Hampshire,
southeastern Franklin and central Hampden Counties through 730 PM
EDT...
At 642 PM EDT, Doppler radar was tracking a strong thunderstorm over
Easthampton, or over Holyoke, moving north at 5 mph.
HAZARD...Wind gusts up to 50 mph, pea size hail and street flooding.
SOURCE...Radar indicated.
IMPACT...Strong winds could cause minor damage such as downed
branches. Little to no impact from hail is expected. Urban
and poor drainage flooding is also possible.
Locations impacted include...
Springfield, Chicopee, Westfield, Holyoke, Amherst, Northampton, West
Springfield, Ludlow, South Hadley, Easthampton, Belchertown,
Wilbraham, Palmer, Ware, Granby, Southampton, Hadley, Hatfield,
Williamsburg, and Huntington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when you hear thunder. Do not resume outdoor activities
until at least 30 minutes after the storm has passed.
Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. For your
safety, go indoors or to your vehicle.
This storm may intensify and become severe. Stay tuned to your local
media for updates and possible warnings.
&&
LAT...LON 4215 7238 4216 7291 4240 7289 4240 7232
TIME...MOT...LOC 2242Z 179DEG 6KT 4224 7268
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
KPSpecial weather statement, Sep 9, 6:54 PM EDT, 34 minutes before
Special Weather Statement National Weather Service Boston/Norton MA 654 PM EDT Sat Sep 9 2023 MAZ004-005-012-014-026-100000- Northwest Middlesex County MA-Southern Worcester MA- Central Middlesex County MA-Northern Worcester MA- Southeast Middlesex MA- 654 PM EDT Sat Sep 9 2023 ...A strong thunderstorm will impact portions of east central Worcester and central Middlesex Counties with heavy rainfall through 800 PM EDT... At 653 PM EDT, Doppler radar was tracking a strong thunderstorm over Bolton, or near Marlborough, moving northeast at 25 mph. HAZARD...Minor flooding. SOURCE...Radar indicated. IMPACT...Minor nuisance flooding of typically flood prone areas. Locations impacted include... Framingham, Marlborough, Shrewsbury, Lexington, Westford, Acton, Hudson, Westborough, Grafton, Concord, Sudbury, Northborough, Clinton, Bedford, Wayland, Groton, Maynard, Southborough, Littleton, and Lancaster. PRECAUTIONARY/PREPAREDNESS ACTIONS... Get indoors when you hear thunder. Do not resume outdoor activities until at least 30 minutes after the storm has passed. Do not drive through flooded roads or underpasses. Avoid low lying areas near small streams. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. For your safety, go indoors or to your vehicle. && LAT...LON 4223 7168 4237 7180 4262 7147 4243 7125 TIME...MOT...LOC 2253Z 229DEG 24KT 4241 7159 MAX HAIL SIZE...0.00 IN MAX WIND GUST...<30 MPH Dooley
Special weather statement, Sep 9, 6:57 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
657 PM EDT Sat Sep 9 2023
CTZ002-003-MAZ009-011-092345-
Hartford CT-Tolland CT-Western Hampden MA-Eastern Hampden MA-
657 PM EDT Sat Sep 9 2023
...A strong thunderstorm will impact portions of northwestern
Tolland, Hartford and southwestern Hampden Counties through 745 PM
EDT...
At 656 PM EDT, Doppler radar was tracking a strong thunderstorm over
Farmington, moving north at 15 mph.
HAZARD...Winds in excess of 40 mph, pea size hail, and street
flooding.
SOURCE...Radar indicated.
IMPACT...Strong winds could cause minor damage such as downed
branches. Little to no impact from hail is expected. Urban
and poor drainage flooding is also possible.
Locations impacted include...
Springfield, Hartford, New Britain, West Hartford, Bristol,
Manchester, Chicopee, East Hartford, Enfield, Southington, Westfield,
Glastonbury, Newington, Vernon, Windsor, Agawam, West Springfield,
Wethersfield, South Windsor, and Farmington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when you hear thunder. Do not resume outdoor activities
until at least 30 minutes after the storm has passed.
Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. For your
safety, go indoors or to your vehicle.
&&
LAT...LON 4215 7307 4217 7303 4215 7236 4159 7245
4165 7253 4163 7271 4158 7276 4155 7282
4157 7285 4155 7285 4156 7295 4163 7293
4164 7299 4180 7302 4181 7295 4188 7295
4197 7289 4197 7303 4204 7301 4204 7306
TIME...MOT...LOC 2256Z 188DEG 13KT 4174 7286
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
KPSpecial weather statement, Sep 9, 7:25 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
725 PM EDT Sat Sep 9 2023
MAZ002-003-008>011-100015-
Western Franklin MA-Western Hampshire MA-Western Hampden MA-
Eastern Hampden MA-Eastern Franklin MA-Eastern Hampshire MA-
725 PM EDT Sat Sep 9 2023
...A strong thunderstorm will impact portions of Hampshire, southern
Franklin and northwestern Hampden Counties through 815 PM EDT...
At 723 PM EDT, Doppler radar was tracking a strong thunderstorm over
Hadley, or near Northampton. This storm was nearly stationary.
HAZARD...Winds in excess of 40 mph, pea size hail, and street
flooding.
SOURCE...Radar indicated.
IMPACT...Strong winds could cause minor damage such as downed
branches. Little to no impact from hail is expected. Urban
and poor drainage flooding is also possible.
Locations impacted include...
Chicopee, Westfield, Holyoke, Amherst, Northampton, Deerfield,
Ludlow, South Hadley, Easthampton, Belchertown, Wilbraham, Palmer,
Granby, Southampton, Hadley, Sunderland, Hatfield, Williamsburg,
Huntington, and Conway.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when you hear thunder. Do not resume outdoor activities
until at least 30 minutes after the storm has passed.
Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. For your
safety, go indoors or to your vehicle.
&&
LAT...LON 4239 7305 4238 7301 4250 7298 4247 7234
4216 7239 4217 7303 4225 7300 4231 7300
4231 7303 4233 7306 4238 7307
TIME...MOT...LOC 2323Z 187DEG 4KT 4233 7260
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
KPThe office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 8, 8:56 PM EDT | Severe Thunderstorm Warning | BOX | Hampden | 64 min |
| Sep 8, 9:54 PM EDT | Special Weather Statement | BOX | Worcester | 66 min |
| Sep 9, 2:14 PM EDT | Special Weather Statement | BOX | Plymouth | 61 min |
| Sep 9, 3:11 PM EDT | Special Weather Statement | BOX | Norfolk, Suffolk | 49 min |
| Sep 9, 3:26 PM EDT | Severe Thunderstorm Warning | BOX | Bristol, Norfolk | 49 min |
| Sep 9, 3:35 PM EDT | Special Weather Statement | BOX | Franklin | 55 min |
| Sep 9, 4:04 PM EDT | Special Weather Statement | BOX | Essex | 56 min |
| Sep 9, 4:10 PM EDT | Special Weather Statement | BOX | Norfolk, Suffolk | 65 min |
| Sep 9, 4:13 PM EDT | Severe Thunderstorm Warning | BOX | Bristol, Norfolk, Plymouth | 47 min |
| Sep 9, 4:21 PM EDT | Areal Flood Warning | BOX | Franklin, Hampshire | 5 hr |
| Sep 9, 4:54 PM EDT | Special Weather Statement | BOX | Middlesex | 51 min |
| Sep 9, 4:56 PM EDT | Special Weather Statement | BOX | Essex | 49 min |
| Sep 9, 6:11 PM EDT | Special Weather Statement | BOX | Hampden | 49 min |
| Sep 9, 6:43 PM EDT | Special Weather Statement | BOX | Hampshire | 47 min |
| Sep 9, 6:54 PM EDT | Special Weather Statement | BOX | Middlesex | 66 min |
| Sep 9, 6:57 PM EDT | Special Weather Statement | BOX | Hampden | 48 min |
| Sep 9, 7:25 PM EDT | Special Weather Statement | BOX | Hampshire | 50 min |
| Sep 9, 7:40 PM EDT | Special Weather Statement | BOX | Hampden | 50 min |
Nearby
Areal Flood Warnings in Massachusetts, 2023Every areal flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.